MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information (04-nov-2024): siemens healthcare diagnostics concluded the investigation of the event.Siemens reviewed the instrument data files and the information provided by the customer.Calibration was acceptable.Quality control (qc) recovery was within the customer¿s expected ranges, indicating that the sodium (na) assay was performing acceptably.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse replaced all integrated multisensor (imt) tubings, sample level sense cable, performed successful detection test, verified imt dilution fluidics, and ran imt repeatability test, which passed.Siemens evaluated the event and determined that the sample level sense cable potentially contributed to the erroneous na results.The customer is operational.The instrument is performing according to specifications.No further evaluation of this device is required.Section h6 has been updated to reflect siemens investigation.Initial mdr 2517506-2024-00277 was filed on 25-oct-2024.Correction: sections d1, d2, and d4 have been updated to reflect the instrument details.Section g1 has been updated to reflect the contact office - manufacturing site details of the instrument.Section g4 has been updated to reflect the pma/510(k) number of the instrument.Section h4 has been updated to reflect the device manufacture date for the instrument.Section h8 has been updated to reflect the usage of device for the instrument.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding erroneous sodium (na) results obtained on two (2) patient samples on a dimension exl 200 integrated chemistry system.Siemens is investigating the event.
 
Event or Problem Description
The customer reported to siemens that they obtained erroneous sodium (na) results on two (2) patient samples on a dimension exl 200 integrated chemistry system.For sample identifier (b)(6), the erroneously depressed sodium (na) result was reported to the physician(s), and the result was questioned.For sample identifier (b)(6), the erroneously depressed result was not reported to the physician(s).The serum samples from the other tubes collected alongside the initially processed plasma samples, as well as the initial plasma samples from the original tubes, were reprocessed on the original dimension exl 200 integrated chemistry system.For sample identifier (b)(6), higher reprocessed results were obtained on both serum and plasma samples and considered correct.A corrected report was issued using the serum sample result.For sample identifier (b)(6), higher reprocessed results were obtained on a serum sample that were considered erroneously elevated and not reported to the physician(s).Also, a higher reprocessed result was obtained on a plasma sample compared to the initial result, considered correct, and reported.There are no known reports of patient intervention or adverse health consequences due to the erroneous sodium (na) results.

Brand Name
DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Common Device Name
DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836 6101
Manufacturer Contact
mekala g
pritech park sez, block 11,
sarjapur outer ring road,
karnataka 56010-3
IN   560103
840457474
MDR Report Key20531177
Report Number2517506-2024-00277
Device Sequence Number12436769
Product Code JJE
UDI-Device Identifier00842768037214
UDI-Public(01)00842768037214
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2024
Device Model NumberDIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Device Catalogue Number10636928
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer11/04/2024
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown